EconPapers    
Economics at your fingertips  
 

Nonlinear wave propagation in a random medium

B.K. Shivamoggi, L.C. Andrews and R.L. Phillips

Physica A: Statistical Mechanics and its Applications, 2000, vol. 275, issue 1, 86-98

Abstract: Nonlinear aspects of wave propagation in a random medium are considered using a systematic perturbation method. For the linear problem, this procedure also yields a treatment that is mathematically rigorous while giving physically correct results. For the special case of the propagation of a beam of narrow frequency band of waves in a turbulent medium, the parabolic equation approximation is adopted for the mutual coherence function (MCF) and a Fokker–Planck equation formulation as well as a ponderomotive-force-driven model are developed.

Date: 2000
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437199004112
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:275:y:2000:i:1:p:86-98

DOI: 10.1016/S0378-4371(99)00411-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:275:y:2000:i:1:p:86-98